| Model Number |
SR-0740-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Loss of Vision (2139)
| Date of Event |
09/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred.The post-operative complication is likely related to the patients underlying medical condition.This report is being submitted out of an abundance of caution.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
Event or Problem Description
It was reported that subsequent to a transcarotid artery revascularization (tcar) procedure, the rep followed up with site and it was reported that the patient experienced sight loss due to a lack of blood flow coming from the external carotid artery (eca).The patient had a chronically occluded ophthalmic artery, which was occluded even further due to plaque shift into the eca caused by one of the two stents used in the procedure.At this is time, it is unknown which stent caused the plaque shift.It was noted that the patient's underlying condition may have been a contributing factor to the reported event.This report is being submitted out of an abundance of caution.